# SDR REXA2018102400987

- Difficulty date: September 22, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 25,294 hours, 17,752 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670358643
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FLOOR SEAT RAILS IN SECTIONS [FS= 693 TO FS= 830, 9LBL/9RBL ] [ FS= 830 TO FS= 849, 9LBL/9RBL ] [ FS= 849 TO 977, 9LBL/9RBL ] AT PAX CABIN. (CPAX) (TCI: 100-20) COMPLETE: SUMMARY: SEAT RAILS ON STA FS= 693 TO FS= 830, 9LBL/9RBL ] [ FS= 830 TO FS= 849, 9LBL/9RBL ] [ FS= 849 TO 977, 9LBL/9RBL WERE REPLACED PER. SRM 51-41-02 AND AMM 53-00-49-400-801 PAR.4 (A) (B).
